MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING PP; No Match

HERNIAMESH SRL T-SLING PP; No Match
Catalog Number 51940
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Intermenstrual Bleeding (2665); Dyspareunia (4505); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's legal representative stated the patient suffered complications including but not limited to, pelvic pain, protrusion, extrusion, erosion, urinary issues, recurrence, bleeding, dyspareunia, heavy discharge, vaginal scarring, permanent disfigurement, and difficulty with daily activities, which ultimately required surgical intervention and removal of mesh: on (b)(6) 2023 light pink colored discharge after intercourse, palpable rough textured area in anterior vagina (~3 mm) in diameter ~3 cm from vaginal opening, however unable to visualize this area with speculum exam, (+) bacterial vaginosis.On (b)(6) 2023 consultation - palpable anterior vaginal wall rough/irregular ridge just inside introitus, area not visible, area is most likely mesh from bladder repair, no erosion through vaginal mucosa.On (b)(6) 2023 pink colored discharge after intercourse, (+) bacterial vaginosis, (+) vaginal candidiasis.On (b)(6) 2023 urinary frequency/dysuria, bladder pressure, uti with hematuria (+) e coli.On (b)(6) 2024 uti.On (b)(6) 2024 vaginal itching and discharge, intermittent vaginal spotting, erosion of mesh from prior bladder repair that is eroded through vaginal wall, (+) vaginal candidiasis.On (b)(6) 2024 vaginal mesh erosion, pelvic/perineal pain vaginal mesh (t-sling) removal.

Brand Name
T-SLING PP
Common Device Name
No Match
Manufacturer (Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso, torino 10034
IT  10034
Manufacturer (Section G)
HENRIAMESH SRL
via fratelli meliga 1/c
chivasso, torino 10034
IT   10034
Manufacturer Contact
chiara trivero
via fratelli meliga 1/c
chivasso, torino 10034
IT   10034
MDR Report Key22520616
Report Number9614846-2025-00001
Device Sequence Number8078913
Product Code PAH
UDI-Device Identifier18032919892123
UDI-Public18032919892123
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K020652
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number51940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale